MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY EXHALATION CIRCUITS; BREATHING CIRCUIT, VENTILATOR, SINGLE USE

RESPIRONICS, INC. TRILOGY EXHALATION CIRCUITS; BREATHING CIRCUIT, VENTILATOR, SINGLE USE
Model Number CN652002
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Codes Dyspnea (1816); Hypoxia (1918)
Date of Event 02/22/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer received information alleging on "(b)(6) 2024, the clinical department received type ii respiratory failure patients, monitoring the blood oxygen saturation of 85% at admission, and the clinician used the ventilator to provide respiratory support to the patient, monitoring the blood oxygen saturation of 98%: one hour later, the ventilator alarm and the monitor alarm low blood oxygen saturation, the patient's blood oxygen saturation decreased to 87% and gradually decreased, the patient's shortness of breath significantly increased, and the respiratory pipe pressure detector was found to be broken and leaking, resulting in the patient's blood oxygen saturation decreased to 87% and gradually decreased, and a new breathing pipe pressure detector was immediately replaced to adjust the oxygen pressure of the ventilator.After treatment, the patient's blood oxygen saturation increased to 98%, and her vital signs returned to stability".
 
Additional Manufacturer Narrative
H3 other text : the device has not yet returned to the manufacturer.

Brand Name
TRILOGY EXHALATION CIRCUITS
Common Device Name
BREATHING CIRCUIT, VENTILATOR, SINGLE USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
kimberly shelly
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key18924491
Report Number2518422-2024-14185
Device Sequence Number18482779
Product Code CBK
UDI-Device Identifier30606959008855
UDI-Public30606959008855
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K083526
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model NumberCN652002
Device Catalogue NumberCN652002
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2024
Initial Report FDA Received Date03/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient SexUnknown